Coming off amisulpride: Hi I have been... - Action on Postpar...

Action on Postpartum Psychosis

2,904 members2,067 posts

Coming off amisulpride

Bumblebeeee
Bumblebeeee

Hi I have been taking amisulpride for a while now and I hate it. I feel like I’m having bad side affects. At first I couldn’t think straight but now I’m getting used to it, but it’s making me produce breast milk still and I’m not having periods. Iv also piled on a lot of weight recently like nearly 4 stone it’s just piling on so fast. It’s making me so misreable. I’m also on quitiapine and serterline but I haven’t had any side affects from those as if been on them a long time. I’m just so fed up. I really want to stop the amisulpride as I think it’s that making me pile on weight. I haven’t taken it tonight. My psychiatrist wants me to up the dose tho. I’m on 200mg a day but she wants me to double it to 400mg a day. I haven’t tho. I Just don’t want to be on it anymore. Sorry to post on here but no one else understands what it’s like having to take these horrible meds x

1 Reply
Lilybeth
LilybethVolunteer

Hello Bumblebeeee

I'm so sorry that you feel you are having bad side effects from this medication. It must be upsetting if you are gaining weight and other effects. I think though, as it is also keeping you stable, you should continue to take it. Have you spoken to the psychiatrist about how you feel or can you make an appointment with your GP as soon as possible? Perhaps there might be an alternative you can take but please don't stop taking it without medical advice.

I know how difficult it can be taking various medications. I was the same years ago when I was recovering from PP. I think you might have read that I reduced my medication myself as, like you, I didn't like the side effects and thought I could do without it. This was such a bad idea as I almost went back to square one ..... so please be guided by your psychiatrist who wants what's best for you. We all understand and are here to lean on. Take care. x

You may also like...